U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can you mix motrin and advil

A 31-year-old member asked:
Dr. Joseph Bouvier
Pediatrics 25 years experience
Same med: Since they are the same drug (just different brand names), max dosing is to be watched. 800 mg every 6-8 hours is max for a full sized adult.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 35-year-old member asked:
Dr. Robert Greer
Family Medicine 44 years experience
Yes,long term: The long term effects on the kidneys is harmful.
A 33-year-old member asked:
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: They are both the same drug (ibuprofen). Taking both together may increase the risk of side effects if the total dose is too high.
A 42-year-old member asked:
Dr. James Ferguson
Pediatrics 46 years experience
Same drug: By taking both together you would be giving an overdose.
A 47-year-old member asked:
Dr. Gregory Mosolf
Pediatrics 25 years experience
6 months: The usual recommendation is 6 months for Ibuprofen (motrin or advil). Some doctors may allow you to use it sooner. But the recommended age per their w... Read More
A 37-year-old female asked:
Dr. Patrick Kohlitz
Internal Medicine 11 years experience
Ibuprofen: Advil and Motrin are actually different brand names of the same medicine, a NSAID. Generally, ibuprofen should not be taken in lesser than 4-6 hour i... Read More
A 23-year-old female asked:
Dr. Gurmukh Singh
Pathology 49 years experience
Take only one: Take only one pill. You may take the second pill no sooner than 4 hours, if the headache persists. Wish you good health! - Have a diet rich in fresh v... Read More
A 34-year-old member asked:
Dr. PHILIP WALLER
Rheumatology 33 years experience
Similar: Meclomen (meclofenamate) is considered a nonsteroidal medication which is the type of medication that both advil and Motrin are. They all have similar... Read More
A 48-year-old member asked:
Dr. John Munshower
Family Medicine 30 years experience
Same: They are both the same meds, just different brand names for ibuprofen.
A male asked:
Dr. Pierrette Mimi Poinsett
Pediatrics 38 years experience
Use at same time: Both meds can be given at the same time- no need to wait hours to give each med.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership